MAUDE Adverse Event Report: COOPERSURGICAL, INC. N20 RETINAL PRB STRAIGHT

COOPERSURGICAL, INC. N20 RETINAL PRB STRAIGHT
Model Number 124
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc is currently investigating the reported condition.
 
Event or Problem Description
Leaking handle gets ice cold.(b)(4) found; high frezze flow 16.5mm, poor seating.3.N20 retinal prb straight 124.E-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation: review dhr: inspect returned samples.Distribution history: this complaint unit was manufactured at csi on 11/14/2017 under wo # (b)(4) and shipped on 2/06/18.Manufacturing record review: dhr (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: this unit was returned for a torn outer tubing.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit required an adjustment.Root cause: no definitive root cause for this issue could be reliably determined at this time.Note: high freeze flows will affect the unit from reaching optimal temperature.This unit's spring house assembly required re-working indicating the ball setting was off.The ball is soldered onto the end of a wire (spring assembly) where both are exposed to the rushing gas and moved into the proper seating position in the exiting orifice.Corrective actions: the unit was repaired/adjusted, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? yes.
 
Event or Problem Description
Customer stated: "leaking handle gets ice cold".124 n20 retinal prb straight (b)(4).

Brand Name
N20 RETINAL PRB STRAIGHT
Common Device Name
N20 RETINAL PRB STRAIGHT
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
1151 enterprise dr
ste 100
coppell, TX 75019
4752651665
MDR Report Key11941167
Report Number1216677-2021-00121
Device Sequence Number3662395
Product Code HQA
UDI-Device Identifier00888937004144
UDI-Public888937004144
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124
Device Catalogue Number124
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown